# SDR DALA2016071205211

- Difficulty date: December 24, 2015
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 73,091 hours, 32,734 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE INSPECTION FOUND FASTENER HEAD DAMAGE AT FS 13767, STR 38L.  REMOVED FASTENER AND DAMAGE IAW SRM 53-00-11, FIG 229, SHEET 3. PERFORMED PERMANENT REPAIR ON SKIN PLATE, FASTENER OF TEMPORARY REPAIR TO PERMANENT REPAIR LOCATED BETWEEN FRAME 31-32 AND STR 38L IAW SRM 53-21-11 PARA 5.I, FIG 212.
